# SDR SWAA2021072697992

- Difficulty date: June 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 63,474 hours, 37,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HAS LOW BOTTLE PRESSURE. / [01] R & R BOTTLE PER CMM 25-66-17. BOTTLE REMOVED:  ALT944-9426; MFG: DEC 2013 P/N 64157-101; SP10945 BOTTLE INSTALLED: ALT944-11427; MFG: MAY 2015 P/N 64157-101; SP10945 LAST HYDRO: APR 2021; [02] C/W
